Volume 7, Issue 1
The Finite Element Method for Nonlinear Elasticity

Zhi-Ping Li

DOI:

J. Comp. Math., 7 (1989), pp. 1-14

Published online: 1989-07

Preview Full PDF 398 2014
Export citation
  • Abstract

In this paper we consider the finite element method for nonlinear elasticity in the case when body force is small. The incremental method and the improved incremental method are investigated, their convergence are proved and the error estimates are obtained.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-1, author = {}, title = {The Finite Element Method for Nonlinear Elasticity}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {1}, pages = {1--14}, abstract = { In this paper we consider the finite element method for nonlinear elasticity in the case when body force is small. The incremental method and the improved incremental method are investigated, their convergence are proved and the error estimates are obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9451.html} }
TY - JOUR T1 - The Finite Element Method for Nonlinear Elasticity JO - Journal of Computational Mathematics VL - 1 SP - 1 EP - 14 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9451.html KW - AB - In this paper we consider the finite element method for nonlinear elasticity in the case when body force is small. The incremental method and the improved incremental method are investigated, their convergence are proved and the error estimates are obtained.
Zhi-Ping Li. (1970). The Finite Element Method for Nonlinear Elasticity. Journal of Computational Mathematics. 7 (1). 1-14. doi:
Copy to clipboard
The citation has been copied to your clipboard